Cyclic extensions and crossed-products
Portugaliae mathematica, Tome 42 (1983) no. 3, pp. 249-254
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1983__42_3_115540,
author = {Szeto, George and Wong, Yuen-Fat},
title = {Cyclic extensions and crossed-products},
journal = {Portugaliae mathematica},
pages = {249--254},
year = {1983},
volume = {42},
number = {3},
mrnumber = {0819904},
zbl = {0553.16001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1983__42_3_115540/}
}
Szeto, George; Wong, Yuen-Fat. Cyclic extensions and crossed-products. Portugaliae mathematica, Tome 42 (1983) no. 3, pp. 249-254. http://geodesic.mathdoc.fr/item/PORMA_1983__42_3_115540/